Tags

Type your tag names separated by a space and hit enter

Renal alterations induced by sulfadiazine therapy in an AIDS patients.
Clin Nephrol. 1994 Jul; 42(1):68-9.CN

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Comment
Letter

Language

eng

PubMed ID

7923973

Citation

Marques, L P., et al. "Renal Alterations Induced By Sulfadiazine Therapy in an AIDS Patients." Clinical Nephrology, vol. 42, no. 1, 1994, pp. 68-9.
Marques LP, Madeira EP, Santos OR. Renal alterations induced by sulfadiazine therapy in an AIDS patients. Clin Nephrol. 1994;42(1):68-9.
Marques, L. P., Madeira, E. P., & Santos, O. R. (1994). Renal alterations induced by sulfadiazine therapy in an AIDS patients. Clinical Nephrology, 42(1), 68-9.
Marques LP, Madeira EP, Santos OR. Renal Alterations Induced By Sulfadiazine Therapy in an AIDS Patients. Clin Nephrol. 1994;42(1):68-9. PubMed PMID: 7923973.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Renal alterations induced by sulfadiazine therapy in an AIDS patients. AU - Marques,L P, AU - Madeira,E P, AU - Santos,O R, PY - 1994/7/1/pubmed PY - 1994/7/1/medline PY - 1994/7/1/entrez SP - 68 EP - 9 JF - Clinical nephrology JO - Clin. Nephrol. VL - 42 IS - 1 SN - 0301-0430 UR - https://www.unboundmedicine.com/medline/citation/7923973/Renal_alterations_induced_by_sulfadiazine_therapy_in_an_AIDS_patients_ L2 - http://www.diseaseinfosearch.org/result/279 DB - PRIME DP - Unbound Medicine ER -